I do not like big pharma. I don't trust big pharma. My doctor prescribed 10 mg daily dose of glyburide (2 5mg pills a day). I have had hypoglycemic reactions to the glyburide. I tried half dosing it, same thing.
I have been off of glyburide for months. Trying to control my diabetes with diet and exercise alone. Well, I have been reading a lot about how important it is to take your diabetes meds. So I started again this morning. Took 1 5mg pill with breakfast. 1 hour later, I'm feeling dizzy and weak. Check my bsl and it's at 44!!! Good god that's the lowest I have ever recorded it!!
I raced into the kitchen and poured myself a 10 oz glass of fast acting glucose orange juice and downed it like a dehydrated man in the Sahara dessert. Then I found those peanut butter and jelly uncrustables in the freezer and ate one of those. As I type this, I still feel a bit shakey, but better. Hypoglycemia scares the crap outta me.
So, I am throwing my glyburide in the trash and I shall tell my doctor and D-team that I am not taking the meds anymore. Just diet and exercise. I hope i am making the right choice.